| Model Number |
CV-V1 |
| Medical Device Problem Codes |
No Display/Image (1183); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The evaluation uncovered a defective main board, flickering in image intermittently while shaking the cable was due to a defective receptacle, corrosion was found inside the unit, the power switch was found cracked, scratches were found on the housing and corrosion was found on the back panel.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
Event or Problem Description
The customer reported to olympus that during maintenance, it was determined that no image was displayed on the video system center and it was determined that the front panel switches were not working).There were no reports of patient harm associated with this event.
Additional Manufacturer Narrative
This report is being submitted to provide additional information based on the legal manufacturer¿s final investigation.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issues.Based on the results of the device investigation, the root cause of the faulty main board could not be determined.Olympus will continue to monitor field performance for this device.